Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

A quasi-Newton strategy for the sSQP method for variational inequality and optimization problems

Texto completo
Autor(es):
Fernandez, Damian [1]
Número total de Autores: 1
Afiliação do(s) autor(es):
[1] Natl Univ Cordoba, Fac Math Astron & Phys, FaMAF UNC, Cordoba - Argentina
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: MATHEMATICAL PROGRAMMING; v. 137, n. 1-2, p. 199-223, FEB 2013.
Citações Web of Science: 4
Resumo

The quasi-Newton strategy presented in this paper preserves one of the most important features of the stabilized Sequential Quadratic Programming method, the local convergence without constraint qualifications assumptions. It is known that the primal-dual sequence converges quadratically assuming only the second-order sufficient condition. In this work, we show that if the matrices are updated by performing a minimization of a Bregman distance (which includes the classic updates), the quasi-Newton version of the method converges superlinearly without introducing further assumptions. Also, we show that even for an unbounded Lagrange multipliers set, the generated matrices satisfies a bounded deterioration property and the Dennis-Mor, condition. (AU)

Processo FAPESP: 08/00062-8 - Programação sequencial quadrática estabilizada e desigualdades variacionais
Beneficiário:Damian Roberto Fernandez Ferreyra
Linha de fomento: Bolsas no Brasil - Pós-Doutorado